Hello- so over last month's time I've lowered from 22.5 to 15. 15 for last 3 days and I'm having chest pressure and sweats, I'm trying not to overthink this as cardiac, but need to hear your thoughts please. Oh, and I've been given added diagnosis of fibromyalgia and sjogren:/ heck if you have one auto immune, what's another one. Still counting my blessings .
Lowering dose symptoms?: Hello- so over last month... - PMRGCAuk
As a non medical fellow sufferer my guess is that you are experiencing steroid withdrawal with all the anxiety that entails. You seem to have made a rather steep and rapid reduction. I know it would make me ill to reduce by 7 mgs in one month. Still have your heart checked out though just to be sure and follow the dead slow reduction method outlined on this forum, never reduce by more than 10% of your dose. What is sjogren?
And breathe, the anxiety is rotten and quite usual I find.🌹
Sjogren's Syndrome is another auto-immune condition the main effects of which are dry eyes, mouth, vagina etc., because the glands that secrete substances to keep these places moist don't work properly. It can also cause fatigue and aches and pains, so a bit like PMR, in that respect, though unlike PMR, it doesn't go away. I only discovered I had it when they first did my bloods at PMR diagnosis. My main symptom is a "Velcro" mouth, in the mornings, though I do wonder whether some of my gynae problems aren't linked to it too!
Have you tried Xylimelts? I've found them to be very effective at night. I got the last lot from mouthulcers.co.uk. I'm not sure whether they're obtainable on prescription or whether you're in the UK, but a search would probably find them. Hope this is of some help.
Hi Hun x this chest pressure is something I felt when I only dropped from 10 to eight a day so that's 40 strength x so did my vision and headaches so I am back to nine a day now for 4 weeks then try again x
I also have fibromyalgia x I was diagnosed over 28 yrs ago and just left to get in a muddle with pain killers and the rest of the rubbish that went with it x now I have a great doctor who really listens but that has took 3 yrs to sort out x the local support group did that for us they were amazing . You would think the doctors would want to help but no x anyway like you my journey has started and if you are getting pressure you need to talk to your doctor darling x there's no need to suffer on your own XX please go xx
Sorry, going to be boring, but reduction much too fast! Your symptoms could well be steroid withdrawal as much as anything else. The trouble is you have reduced too quickly to know what your last dose that controlled your symptoms was.
Get your heart checked, and maybe think about going back up a few mg.